MathSciNet Relay Station
MathSciNet bibliographic data
MR1039245 14J30 (14M17)
Nakano, Tetsuo On equivariant completions of $3$-dimensional homogeneous spaces of ${\rm SL}(2,{\bf C})$. Japan. J. Math. (N.S.) 15 (1989), no. 2, 221–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement